# SDR DALA2023022801499

- Difficulty date: November 1, 2022
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N127DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50046
- Aircraft time: 8,572 hours, 3,932 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 603257-14AD SECTION I ACCOMPLISHED IN MSPDURING C CHECK TO THE WASTE BOX AREA. FOLLOW ON ACTION IS REQUIRE. ACCOMPLISH ERA 603257-14AD SECTION II EVERY 850 FH AFTER SECTION I ACCOMPLISHMENT.ERA 603257-14AD SECTION I REPAIR IS ACCEPTABL E FOR 8500 FH. FURTHER ERA REVISION IS REQUIRED FOR AIRCRAFT TO FLY BEYOND THIS LIMIT. ASSOCIATED AA 5327-01014 ADDED FOR AC 8127 ASSOCIATED ER/A 00-603257 ADDED FOR AC 8127. C/W REP INSP PER ERA 603257-14AD SECTION II REV ORIG. NO FURTHER DAMAGE NOTED. (00781484 16FEB23 08:19 UTC. (LP# 2478024)
